# SDR AALA201910259017

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,232 hours, 3,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY CEILING LIGHTS AT SEAT 17 AND 19 DEGH WERE INOPERABLE. REPLACED CEILING LIGHT PER AMM 33-51-03.
